# SDR SWIA202157518

- Difficulty date: February 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP CRACKED AT F.S. 484.00 BETWEEN LBL27 AND LBL36     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED INTERCOSTAL CLIP AT F.S. 484.00 LBL 27 IAW CRJ 200 SRM 51-40-11, 51-42-06, AND 51-42-21. INTERCOSTAL CLIP AT F.S. 484.00 LBL 36 REFERENCE JOB: 9765461 OP 412 CAMP #22342023
